335 results in 35Qxx
Zero-electron-mass limit of the compressible Navier–Stokes–Poisson equations with well/ill-prepared initial data
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 153 / Issue 5 / October 2023
- Published online by Cambridge University Press:
- 01 August 2022, pp. 1439-1466
- Print publication:
- October 2023
-
- Article
- Export citation
Quadratic Klein-Gordon equations with a potential in one dimension
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 10 / 2022
- Published online by Cambridge University Press:
- 11 July 2022, e17
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Integration of the modified double layer potential of the vector boundary element method for eddy current problems
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 34 / Issue 2 / April 2023
- Published online by Cambridge University Press:
- 16 June 2022, pp. 385-407
-
- Article
- Export citation
Finite-time blow-up in a repulsive chemotaxis-consumption system
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 153 / Issue 4 / August 2023
- Published online by Cambridge University Press:
- 06 June 2022, pp. 1150-1166
- Print publication:
- August 2023
-
- Article
- Export citation
Global Strichartz estimates for the Dirac equation on symmetric spaces
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 10 / 2022
- Published online by Cambridge University Press:
- 12 May 2022, e25
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Integral representation of hydraulic permeability
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 153 / Issue 3 / June 2023
- Published online by Cambridge University Press:
- 06 May 2022, pp. 907-936
- Print publication:
- June 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Existence of stationary vortex sheets for the 2D incompressible Euler equation
- Part of
-
- Journal:
- Canadian Journal of Mathematics / Volume 75 / Issue 3 / June 2023
- Published online by Cambridge University Press:
- 05 May 2022, pp. 828-853
- Print publication:
- June 2023
-
- Article
- Export citation
Absence of singularities in solutions for the compressible Euler equations with source terms in $\mathbb {R}^d$
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 153 / Issue 3 / June 2023
- Published online by Cambridge University Press:
- 26 April 2022, pp. 978-1001
- Print publication:
- June 2023
-
- Article
- Export citation
Stability and exponential decay for magnetohydrodynamic equations
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 153 / Issue 3 / June 2023
- Published online by Cambridge University Press:
- 25 April 2022, pp. 853-880
- Print publication:
- June 2023
-
- Article
- Export citation
Steady state diffusion in tubular structures: Assessment of one-dimensional models
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 34 / Issue 2 / April 2023
- Published online by Cambridge University Press:
- 25 April 2022, pp. 262-279
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Asymptotic behaviour in a doubly haptotactic cross-diffusion model for oncolytic virotherapy
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 153 / Issue 3 / June 2023
- Published online by Cambridge University Press:
- 19 April 2022, pp. 881-906
- Print publication:
- June 2023
-
- Article
- Export citation
Exponential decay for the KdV equation on ℝ with new localized dampings
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 153 / Issue 4 / August 2023
- Published online by Cambridge University Press:
- 05 April 2022, pp. 1073-1098
- Print publication:
- August 2023
-
- Article
- Export citation
PATTERN FORMATION IN ELECTRICALLY COUPLED PACEMAKER CELLS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 106 / Issue 1 / August 2022
- Published online by Cambridge University Press:
- 01 April 2022, pp. 165-166
- Print publication:
- August 2022
-
- Article
-
- You have access
- HTML
- Export citation
The stability analysis of a 2D Keller–Segel–Navier–Stokes system in fast signal diffusion
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 34 / Issue 1 / February 2023
- Published online by Cambridge University Press:
- 31 March 2022, pp. 160-209
-
- Article
-
- You have access
- HTML
- Export citation
Soliton solutions for a class of Schrödinger equations with a positive quasilinear term and critical growth
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 65 / Issue 1 / February 2022
- Published online by Cambridge University Press:
- 18 February 2022, pp. 279-301
-
- Article
- Export citation
Stationary solutions to the Keller–Segel equation on curved planes
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 153 / Issue 1 / February 2023
- Published online by Cambridge University Press:
- 31 January 2022, pp. 327-343
- Print publication:
- February 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Resonance-based schemes for dispersive equations via decorated trees
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 10 / 2022
- Published online by Cambridge University Press:
- 13 January 2022, e2
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Unconditional uniqueness for the energy-critical nonlinear Schrödinger equation on
$\mathbb {T}^{4}$
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 10 / 2022
- Published online by Cambridge University Press:
- 13 January 2022, e3
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Macroscopic limit of a kinetic model describing the switch in T cell migration modes via binary interactions
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 34 / Issue 1 / February 2023
- Published online by Cambridge University Press:
- 23 December 2021, pp. 1-27
-
- Article
-
- You have access
- HTML
- Export citation
Decay of weak solutions to Vlasov equation coupled with a shear thickening fluid
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 153 / Issue 1 / February 2023
- Published online by Cambridge University Press:
- 02 December 2021, pp. 167-176
- Print publication:
- February 2023
-
- Article
- Export citation